Couldn't find what you looking for?

TRY OUR SEARCH!

HI, I was wondering if anyone else is sensitive to metformin and sitagliptin? I have absolutely been miserable. I has stomach problems like nausea and diarrhea with metformin and sitaglipitin makes me have nightmares. I don't think I can take this any more. What can I do about this. I'm thinking of trying to change to some other medications but I have no idea which ones. Has anyone had these side effects and is so what did you do about it? I tried to talk to my pharmacist but he didn't have much to say. Any tips would be greatly appreciated ladies. Thanks

 

Loading...

Hello, Some of the common side effects of sitagliptin and metformin include nausea, vomiting, abdominal pain and diarrhea. However, other more rare symptoms include blurred vision, allergic reactions, confusion, dizziness, depression, loss of consciousness, seizures and nightmares to mention a few. I had stomach upset, nausea and diarrhea but I also had nightmares as well. I also experienced numbness and tingling sensations which makes me nervous about taking these meds. When I told my doctor about my symptoms, he really didn't pay much attention to me. I felt as if he thought I was crazy or something. My doctor put me on metformin SR. For the first week, I still had some of the same symptoms as regular metformin but not as bad and by the end of the third week, I was pretty much back to normal. I'm still on sitagliptin and the nightmares I was experienced have pretty much gone away. Sounds like you have it somewhat worse than I did. I think if you ask your doctor to put you on the slow release version of metformin that will make all the difference in the world. You'll just have to give sitagliptin a little longer and I'm sure your system will get used to it. It might also help if you take them with a meal as opposed to before. I found that was helpful as well.

Reply

Loading...